Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 60, No. 3, pp. 269-304 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



General Existence Results for Second Order Nonconvex Sweeping Process with Unbounded Perturbations

Messaoud Bounkhel

Department of Mathematics, College of Science,
King Saud University, P.O. Box 2455, Riyadh 11451 -- SAUDI ARABIA
E-mail: bounkhel@ksu.edu.sa

Abstract: This paper is devoted to study the existence of solutions for general second order sweeping processes with perturbations of the form $\dot x(t)\in K(x(t))$, $\ddot x(t)\in-N(K(x(t));\dot x(t))+F(t,x(t),\dot x(t))+G(t,x(t),\dot x(t))$, where $K$ is a nonconvex set-valued mapping with compact values, $F$ is an unbounded scalarly upper semicontinuous convex set-valued mapping, and $G$ is an unbounded continuous non convex set-valued mapping taking their values in separable Hilbert spaces.

Keywords: uniformly prox-regular set; normal cone; subdifferential; second order nonconvex sweeping processes.

Classification (MSC2000): 34A60, 34G25, 49J52.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2003 Sociedade Portuguesa de Matemática
© 2003–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition